A bijective proof of infinite variated good′s inversion

Richard Ehrenborg, Miguel Mendez

Research output: Contribution to journalArticlepeer-review

15 Scopus citations


We use the theory of colored species to prove the plethystic Lagrange inversion formula and infinite variated Good′s inversion formula. These inversion formulas are shown to be equivalent to transfer formulas in the infinite variated umbral calculus.

Original languageEnglish
Pages (from-to)221-259
Number of pages39
JournalAdvances in Mathematics
Issue number2
StatePublished - Feb 1994

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'A bijective proof of infinite variated good′s inversion'. Together they form a unique fingerprint.

Cite this